# SDR ZZDA2011123

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP SKIN, CRACKED AND DENTED.  ACCOMPLISHED FLAP SKIN DOUBLER REPAIR PER EA 37-57-03022IR.
